# SDR SWAA2023121118033

- Difficulty date: November 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN FLOOR PANEL 232EF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE ON RH PASSENGER CABIN FLOOR PANEL 232EF FABRICATED NEW PANEL FROM BMS4-17 TYPE 6 LOT#1534398-1; INSTALLED INSERTS USING BMS5-107 LOT#AK3BA2380A/A; INSERTS CURED USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2024 THEN PART MARKED PANEL AND APPLIED TAPE IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 4A; PARA 5S; TABLE 204 AND BOEING DWG 143A5810 ID:0517.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS;[03] ATTACHED CURE SHEET;[04] VERIFIED CORRECTIVE ACTION ITEM 3 AND MEASUREMENTS TABLE. JOB COMPLETE.
